# SDR UPS07650333

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-300
- Engine: Ge CF680C2B7
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 6227998003
- Part serial: 118141
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:  ETOP ATB - CAPT EADI FLICKERED; HAD STRANGE DISPLAY THEN WENT OUT. THERE WAS A FISHY/PLASTIC ODOR. NO VISIBLE SMOKE.  OXYGEN MASKS DONNED AS A PRECAUTION.  VERIFIED EADI FAILURE IAW ADJ AND TEST, REMOVED AND REPLACED CAPTAIN'S EADI IAW MM 34-22-03-4. EADI NOW TESTS NORMAL.  OK FOR SERVICE.
